MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305905
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: common device name: piston syringe.Medical device type: fmf.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987 (syringe).Pma / 510(k)#: k951254 (needle).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the stopper separated from the bd safetyglide¿ needle plunger.The following information was provided by the initial reporter: "plunger separate with putter".
 
Additional Manufacturer Narrative
H.6.Investigation: one photo and one loose 3ml syringe with safetyglide needle assembly attached were received and evaluated.The plunger rod was pulled back and the stopper almost instantly became disconnected.It was observed the retaining ring on the plunger rod was not completely formed, which was rejectable per product specification.Potential root cause for the stopper separation defect is associated with the molding process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD SAFETYGLIDE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11558317
Report Number1213809-2021-00156
Device Sequence Number14436181
Product Code FMI
UDI-Device Identifier30382903059059
UDI-Public30382903059059
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number305905
Device Catalogue Number305905
Device Lot Number9304558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1